# SDR ABXA070206

- Difficulty date: June 28, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N742AX
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 71,976 hours, 34,272 cycles
- Engine: Ge CF680A2
- Engine time: 50,823 hours, 24,171 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Loose
- Location: Vibration Sensor
- Part time: 79 hours, 21 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, RIGHT ENGINE VIBRATION EXCEEDED INDICATION, BECAME INTERMITTENT.  MADE PRECAUTIONARY LANDING AT KIX.  FOUND N1 VIBRATION SENSOR CONNECTOR LOOSE, TIGHTENED CONNECTOR.  PERFORMED FIM PROCEDURE 77-31-00.  REMOVED AND REPLACED RIGHT AVM.  BITE CHECK GOOD.
